Apr 3, 2006
I was wondering whether the combo delaviridine, viread and kaletra is potent and with less side-effects than some of the other hiv meds. What should I watch out for if I go on this combo. I am switching from fosamprenavir to delaviridine as fos levels in blood are too low.
Response from Dr. Pierone
This is an unusual regimen since delavirdine (Rescriptor) is rarely used anymore. It should be a very potent regimen, but Kaletra and delavirdine are not known for a low side effect profile. There is probably a reason why it was recommended, but without some drug treatment and resistance information it is difficult to know what more to say. If you can provide more details I would be glad to get back to you. Thanks for posting.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vaginal Discharge A Symptom Of HIV?
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- How Long Does It Take To Get Std Results Back?
- Severe Vaginal Bleeding After Lifting
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.